Dr JP (Johan) de Wet


E-mail: [email protected]
 

Position: Postdoctoral Fellow
Academic qualifications: B Ing (chem) University of Stellenbosch, B Com University of South Africa, Hons B Sc (math) University of South Africa, PhD (math) University of South Africa 

Research interests: Graph Theory, with special focus on the interplay between local properties and global cycle structure, as well as on the path partition conjecture.

Publications over the past five years

Journal Articles

J.P. de Wet and S.A. van Aardt, Traceability of locally traceable and locally hamiltonian graphs, Discrete Math. and Theoretical Computer Science 17 (2016) 245-262.

S.A. van Aardt, M. Frick, O. Oellermann and J.P. de Wet, Global cycle properties in locally connected, locally traceable and locally hamiltonian graphs, Discrete Appl. Math. 205 (2016) 171-179.
 
S.A. van Aardt, J.E. Dunbar, M. Frick, O. Oellermann and J.P. de Wet, On Saito’s conjecture and the Oberly–Sumner conjectures, Graphs and Combinatorics, 29 (2017).
 
De Wet JP, Frick M, Van Aardt SA  Hamiltonicity of Locally Hamiltonian and Locally Traceable Graphs. Discrete Applied Mathematics 236(2018) 137-152
 
Van Aardt SA, Burger AP, Frick M, Thomassen C, De Wet JP Hamilton cycles in sparse locally connected graphs. Discrete Applied Mathematics 257(2019) 276-288

De Wet JP, Frick M The Hamilton cycle problem for locally traceable and locally hamiltonian graphs. To appear in Discrete Applied Mathematics

 

Last edited by Annel Smit

Copyright © University of Pretoria 2019. All rights reserved.

FAQ's Email Us Virtual Campus Share